RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2015, Volume 21, Number 1, Pages 220–230 (Mi timm1159)  

Stability of capture into parametric autoresonance

O. A. Sultanov

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa

Abstract: A mathematical model describing the initial stage of a capture into parametric autoresonance in nonlinear oscillating systems is considered. The resonance corresponds to solutions with unboundedly growing energy. The stability of such solutions with respect to persistent perturbations on an asymptotically large time interval is investigated. A class of admissible perturbations is described for which a capture into parametric autoresonance occurs.

Keywords: parametric resonance; nonlinear oscillations; perturbations; stability.

Full text: PDF file (223 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2016, 295, suppl. 1, 156–167

Bibliographic databases:

Document Type: Article
UDC: 517.925
Received: 23.11.2014

Citation: O. A. Sultanov, “Stability of capture into parametric autoresonance”, Trudy Inst. Mat. i Mekh. UrO RAN, 21, no. 1, 2015, 220–230; Proc. Steklov Inst. Math. (Suppl.), 295, suppl. 1 (2016), 156–167

Citation in format AMSBIB
\Bibitem{Sul15}
\by O.~A.~Sultanov
\paper Stability of capture into parametric autoresonance
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2015
\vol 21
\issue 1
\pages 220--230
\mathnet{http://mi.mathnet.ru/timm1159}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3379620}
\elib{http://elibrary.ru/item.asp?id=23137991}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2016
\vol 295
\issue , suppl. 1
\pages 156--167
\crossref{https://doi.org/10.1134/S0081543816090169}


Linking options:
  • http://mi.mathnet.ru/eng/timm1159
  • http://mi.mathnet.ru/eng/timm/v21/i1/p220

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:90
    Full text:17
    References:12
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019